RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1978, Volume 23, Issue 1, Pages 148–153 (Mi tvp3019)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

The capacity of a Poisson type channel

Yu. M. Kabanov

Moscow

Abstract: In the paper, a Poisson type channel is considered and its capacity is found. It is proved that the feedback does not improve the channel capacity.

Full text: PDF file (411 kB)

English version:
Theory of Probability and its Applications, 1978, 23:1, 143–147

Bibliographic databases:

Received: 18.02.1976

Citation: Yu. M. Kabanov, “The capacity of a Poisson type channel”, Teor. Veroyatnost. i Primenen., 23:1 (1978), 148–153; Theory Probab. Appl., 23:1 (1978), 143–147

Citation in format AMSBIB
\Bibitem{Kab78}
\by Yu.~M.~Kabanov
\paper The capacity of a~Poisson type channel
\jour Teor. Veroyatnost. i Primenen.
\yr 1978
\vol 23
\issue 1
\pages 148--153
\mathnet{http://mi.mathnet.ru/tvp3019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=476152}
\zmath{https://zbmath.org/?q=an:0421.94009|0382.94018}
\transl
\jour Theory Probab. Appl.
\yr 1978
\vol 23
\issue 1
\pages 143--147
\crossref{https://doi.org/10.1137/1123013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3019
  • http://mi.mathnet.ru/eng/tvp/v23/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Burnashev, Yu. A. Kutoyants, “On the Sphere-Packing Bound, Capacity, and Similar Results for Poisson Channels”, Problems Inform. Transmission, 35:2 (1999), 95–111  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:312
    Full text:148

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019